Atıf Formatları
An operational method for solutions of Riccati type differential equations with functional arguments
  • IEEE
  • ACM
  • APA
  • Chicago
  • MLA
  • Harvard
  • BibTeX

Ş. YÜZBAŞI, "An operational method for solutions of Riccati type differential equations with functional arguments," JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE , vol.14, no.1, pp.661-669, 2020

YÜZBAŞI, Ş. 2020. An operational method for solutions of Riccati type differential equations with functional arguments. JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE , vol.14, no.1 , 661-669.

YÜZBAŞI, Ş., (2020). An operational method for solutions of Riccati type differential equations with functional arguments. JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE , vol.14, no.1, 661-669.

YÜZBAŞI, ŞUAYİP. "An operational method for solutions of Riccati type differential equations with functional arguments," JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE , vol.14, no.1, 661-669, 2020

YÜZBAŞI, ŞUAYİP. "An operational method for solutions of Riccati type differential equations with functional arguments." JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE , vol.14, no.1, pp.661-669, 2020

YÜZBAŞI, Ş. (2020) . "An operational method for solutions of Riccati type differential equations with functional arguments." JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE , vol.14, no.1, pp.661-669.

@article{article, author={ŞUAYİP YÜZBAŞI}, title={An operational method for solutions of Riccati type differential equations with functional arguments}, journal={JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE}, year=2020, pages={661-669} }